Givental action and trivialisation of circle action
Journal de l’École polytechnique — Mathématiques, Volume 2 (2015), pp. 213-246.

In this paper, we show that the Givental group action on genus zero cohomological field theories, also known as formal Frobenius manifolds or hypercommutative algebras, naturally arises in the deformation theory of Batalin–Vilkovisky algebras. We prove that the Givental action is equal to an action of the trivialisations of the trivial circle action. This result relies on the equality of two Lie algebra actions coming from two apparently remote domains: geometry and homotopical algebra.

Dans cet article, nous montrons que l’action du groupe de Givental sur les théories cohomologiques des champs de genre 0, aussi appelées variétés de Frobenius formelles ou algèbres hypercommutatives, naît naturellement de la théorie de la déformation des algèbres de Batalin-Vilkovisky. Nous démontrons que l’action de Givental est égale à une action provenant des trivialisations des actions du cercle. Ce résultat repose sur l’égalité des actions de deux algèbres de Lie apparentant a priori à deux domaines distincts : la géométrie et l’algèbre homotopique.

DOI: 10.5802/jep.23
Classification: 18G55, 18D50, 53D45
Keywords: Givental action, circle action, cohomological field theory, Batalin–Vilkovisky algebra, homotopy Lie algebras
Mot clés : Action de Givental, action du cercle, théories cohomologiques des champs, algèbres de Batalin-Vilkovisky, algèbres de Lie à homotopie près
Dotsenko, Vladimir 1; Shadrin, Sergey 2; Vallette, Bruno 3

1 School of Mathematics, Trinity College Dublin 2, Ireland
2 Korteweg-de Vries Institute for Mathematics, University of Amsterdam P. O. Box 94248, 1090 GE Amsterdam, The Netherlands
3 Laboratoire Analyse, Géométrie et Applications, Université Paris 13, Sorbonne Paris Cité, CNRS, UMR 7539 93430 Villetaneuse, France
@article{JEP_2015__2__213_0,
     author = {Dotsenko, Vladimir and Shadrin, Sergey and Vallette, Bruno},
     title = {Givental action and trivialisation of circle~action},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {213--246},
     publisher = {Ecole polytechnique},
     volume = {2},
     year = {2015},
     doi = {10.5802/jep.23},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jep.23/}
}
TY  - JOUR
AU  - Dotsenko, Vladimir
AU  - Shadrin, Sergey
AU  - Vallette, Bruno
TI  - Givental action and trivialisation of circle action
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2015
SP  - 213
EP  - 246
VL  - 2
PB  - Ecole polytechnique
UR  - http://www.numdam.org/articles/10.5802/jep.23/
DO  - 10.5802/jep.23
LA  - en
ID  - JEP_2015__2__213_0
ER  - 
%0 Journal Article
%A Dotsenko, Vladimir
%A Shadrin, Sergey
%A Vallette, Bruno
%T Givental action and trivialisation of circle action
%J Journal de l’École polytechnique — Mathématiques
%D 2015
%P 213-246
%V 2
%I Ecole polytechnique
%U http://www.numdam.org/articles/10.5802/jep.23/
%R 10.5802/jep.23
%G en
%F JEP_2015__2__213_0
Dotsenko, Vladimir; Shadrin, Sergey; Vallette, Bruno. Givental action and trivialisation of circle action. Journal de l’École polytechnique — Mathématiques, Volume 2 (2015), pp. 213-246. doi : 10.5802/jep.23. http://www.numdam.org/articles/10.5802/jep.23/

[Cos05] Costello, K. J. The Gromov-Witten potential associated to a TCFT (2005) (arXiv:math/0509264)

[DC14] Drummond-Cole, G. C. Homotopically trivializing the circle in the framed little disks, J. Topology, Volume 7 (2014) no. 3, pp. 641-676 | DOI | MR | Zbl

[DCV13] Drummond-Cole, G. C.; Vallette, B. The minimal model for the Batalin–Vilkovisky operad, Selecta Math. (N.S.), Volume 19 (2013) no. 1, pp. 1-47 | MR | Zbl

[DK10] Dotsenko, V.; Khoroshkin, A. Gröbner bases for operads, Duke Math. J., Volume 153 (2010) no. 2, pp. 363-396 | MR | Zbl

[DSV13] Dotsenko, V.; Shadrin, S.; Vallette, B. Givental group action on topological field theories and homotopy Batalin–Vilkovisky algebras, Advances in Math., Volume 236 (2013), pp. 224-256 | MR | Zbl

[DSV15a] Dotsenko, V.; Shadrin, S.; Vallette, B. De Rham cohomology and homotopy Frobenius manifolds, J. Eur. Math. Soc. (JEMS), Volume 17 (2015), pp. 535-547 | EuDML | MR | Zbl

[DSV15b] Dotsenko, V.; Shadrin, S.; Vallette, B. Pre-Lie deformation theory (2015) (arXiv:1502.03280) | MR

[GCTV12] Galvez-Carrillo, I.; Tonks, A.; Vallette, B. Homotopy Batalin–Vilkovisky algebras, J. Noncommut. Geom., Volume 6 (2012) no. 3, pp. 539-602 | MR | Zbl

[Get09] Getzler, E. Lie theory for nilpotent L -algebras, Ann. of Math. (2), Volume 170 (2009) no. 1, pp. 271-301 | MR | Zbl

[Get95] Getzler, E. Operads and moduli spaces of genus 0 Riemann surfaces, The moduli space of curves (Texel Island, 1994) (Progress in Math.), Volume 129, Birkhäuser Boston, Boston, MA, 1995, pp. 199-230 | MR | Zbl

[Giv01a] Givental, A. B. Gromov-Witten invariants and quantization of quadratic Hamiltonians, Moscow Math. J., Volume 1 (2001) no. 4, pp. 551-568 | MR | Zbl

[Giv01b] Givental, A. B. Semisimple Frobenius structures at higher genus, Internat. Math. Res. Notices (2001) no. 23, pp. 1265-1286 | MR | Zbl

[GM88] Goldman, W. M.; Millson, J. J. The deformation theory of representations of fundamental groups of compact Kähler manifolds, Publ. Math. Inst. Hautes Études Sci., Volume 67 (1988), pp. 43-96 | Numdam | MR | Zbl

[Hof10] Hoffbeck, E. A Poincaré-Birkhoff-Witt criterion for Koszul operads, Manuscripta Math., Volume 131 (2010) no. 1-2, pp. 87-110 | MR | Zbl

[KM94] Kontsevich, M.; Manin, Yu. I. Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys., Volume 164 (1994) no. 3, pp. 525-562 | MR | Zbl

[KMS13] Khoroshkin, A.; Markarian, N.; Shadrin, S. Hypercommutative operad as a homotopy quotient of BV, Comm. Math. Phys., Volume 322 (2013) no. 3, pp. 697-729 | MR | Zbl

[Lee09] Lee, Y.-P. Invariance of tautological equations. II. Gromov-Witten theory, J. Amer. Math. Soc., Volume 22 (2009) no. 2, pp. 331-352 (With an appendix by Y. Iwao and the author) | MR | Zbl

[LV12] Loday, J.-L.; Vallette, B. Algebraic operads, Grundlehren Math. Wiss., 346, Springer-Verlag, Berlin, 2012, pp. xviii+512 | MR | Zbl

[Man99] Manin, Yu. I. Frobenius manifolds, quantum cohomology, and moduli spaces, Amer. Math. Soc. Colloq. Publ., 47, American Mathematical Society, Providence, RI, 1999, pp. xiv+303 | MR | Zbl

[MV09] Merkulov, S.; Vallette, B. Deformation theory of representations of prop(erad)s. I, J. reine angew. Math., Volume 634 (2009), pp. 51-106 | MR | Zbl

[Tel12] Teleman, C. The structure of 2D semi-simple field theories, Invent. Math., Volume 188 (2012) no. 3, pp. 525-588 | MR | Zbl

[VdL02] Van der Laan, P. Operads up to homotopy and deformations of operad maps (2002) (arXiv:math.QA/0208041)

Cited by Sources: